| Model Number |
7005 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/08/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed, 4x28mm target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 4.5mm x 8mm quantum maverick balloon catheter was advanced for dilation.However, during the first inflation, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: the returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was contrast and blood in the inflation lumen and balloon, and blood in the guidewire lumen.The balloon was loosely folded.Microscopic inspection revealed tip damage.There were pinholes at the proximal marker band and 1mm proximal of the proximal marker band.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description